# SDR ASAA2018043024410

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,379 hours, 11,987 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALTN ANNUNCIATORS ILLUMINATED ON THE OVERHEAD PRESSURIZATION PANEL. ACFT GROUNDED.  POWERED DOWN ACFT IAW AMM 20-60-99,  AUTO FAIL AND ALTN LIGHTS EXTINGUISHED. OK FOR SERVICE.
